MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 UNKNOWN SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 UNKNOWN SYRINGE
Model Number 0935280
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed however the cause was unknown.One sample was confirmed to exhibit the reported failure.The reported failure was considered as out of the specifications as the reported failure was reproduced.The product was not used for treatment.The product caused the reported failure.Visual evaluation of the returned sample noted one opened (without original package) unused syringe.Visual inspection of the sample noted 1.5 sq mm foreign material within the inside of the barrel.A potential root cause for this failure mode could be due to incorrect cleaning tasks.The lot number was unknown therefore the device history record could not be reviewed.The labeling review was not performed due to the labeling could not have prevented the reported failure.
 
Event or Problem Description
It was reported that the asepto bulb syringe had some debris on it.

Brand Name
UNKNOWN SYRINGE
Common Device Name
UNKNOWN SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12908510
Report Number1018233-2021-07643
Device Sequence Number14726126
Product Code KYZ
UDI-Device Identifier10801741051378
UDI-Public(01)10801741051378
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0935280
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2021
Initial Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown